It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 33 for symptoms from going off birth control. (0.079 seconds)


... I went off birth control three and a half months ago and would like go to back on. ... (16 replies)
Birth Control
Aug 5, 2008
... May I ask what kind of cyst you were diagnosed with after going off birth control ? ... (2 replies)
... gree, you're absolutely not stupid and you shouldn't feel that way. Unfortunately, the doctors don't inform their patients of these things when they put them on birth control, so the women end up not knowing what's going on when they go off or what to expect. ... (4 replies)

... term use of oral contraceptives. I was on the pill for almost 20 years when I had to go off because of a ruptured adenoma. ... (3 replies)
... I originally posted this in the Women's Health board, before I saw that there was a specific Birth Control board. I hope that's not a problem. ... (1 replies)
... Then all this greatness wore off.... I had horrible mood issues. Severe anxiety and depression that went away once I went off it. ... (7 replies)
... g post but hopefully a help to others in the same boat. I have just come through a nightmare 6 weeks and found little help about having a really hard time coming off BC. ... (10 replies)
... I've been on seasonique for 3 weeks. My doctor took me off birth control two months before because I had high blood pressure. My blood pressure didn't go down, so they're putting me in a research study for a new diet. ... (10 replies)
... ill in January, even with a 15 day progesterone supplement recommended by my physician. This means I'm not producing enough estrogen. Because of the timing of my symptoms and going off the pill I attribute the symptoms to lack of progesterone and estrogen which is, in a sense, menopause or perimenopause. ... (7 replies)
... I have not been taken completely off the pill but lowering my dosage helped my problems a lot. ... (7 replies)
... I have been suffering from headaches on a weekly basis for the last year or 2 and my PMS symptoms seem to be getting worse each month. It has become nearly impossible for me to lose weight through diet and exercise. ... (3 replies)
... My question is. Is it normal to STILL be feeling symptoms from the birth control that made her sick, even though she's been off of it for almost a week? ... (0 replies)
Emotional wreck?
Feb 4, 2011
... even though I never had these symptoms before taking Yasmin. My doctor put me on Mircette, but it's done nothing to curb the symptoms. I'm going back on Yasmin again next week, so I'm hoping that will clear this up. ... (1 replies)
... Temperature changes do this to me, too. Not sure if going from cool to hot and gagging your head off is due to the LES or not..... ... (0 replies)
... I had very positive results from being on the pill for 18 years and will be talking to my doctor about going back on it. ... (6 replies)
... Whenever you quit taking the pill, it causes some problems until your body gets back to normal. It can take anywhere from 6 months to a year or more for the periods to get back to normal for some women. ... (6 replies)
Mirena Help
Mar 29, 2008
... I've been using IUDs for birth control for nearly 30 years. Can't give a professional opinion, but I can share my experience. This might get a little long, but I hope you bear with me. ... (3 replies)
... I had stopped birth control back in may 09. ... (2 replies)
... This is probably going to get long, but I hope you'll bear with me. ... (2 replies)
Pill & Migraines
Mar 23, 2011
... I suffer from migraines and am considering ALL things that might help. I have been on the same pill for about 10 years. ... (0 replies)


Associated Tags: birth control, pregnancy

Pages: 1 2

All times are GMT -7. The time now is 06:49 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!